The regularity of weak and very weak solutions of the Poisson equation on polygonal domains with mixed boundary conditions (part II)

Volume 32 / 2005

Adam Kubica Applicationes Mathematicae 32 (2005), 17-36 MSC: 35B40, 35B65, 35C20, 35J05, 35J25. DOI: 10.4064/am32-1-2

Abstract

We examine the regularity of weak and very weak solutions of the Poisson equation on polygonal domains with data in $L^2$. We consider mixed Dirichlet, Neumann and Robin boundary conditions. We also describe the singular part of weak and very weak solutions.

Authors

  • Adam KubicaInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image